I am experiencing bouts of extreme dizziness ...sometimes lasting just a few seconds to today over a minute .to the point where I am close to going to ER. My heartrate is often 96. I am hypothyroid, hashimotos . Numbers don't look too bad but still weird and scary symptoms. T3 15 mcg and T4 2 mcg (synthentic) TSH 2.20 free T4 1.12 and free T3 is 2.61 (all in range with the new ranges of 2003). and antibodies: thyroid Peroxidase (TPOI) 13 (ranges 0-34) and antithyroglobulin AB <20 (ranges 0-40) It seems like a low dosage so I am thinking I am not getting enough so my thyroid is working extra hard...but I am not a doctor and my doctor although holistic goes by the numbers. Need some help and advice thanks so much!
Also, please clarify your meds. You take 15 mcg of T3 and 2 mcg of T4. Is that correct?
On what basis were you diagnosed with Hashi's? Neither of your antibodies is elevated.
I just want to reiterate that FT3 and FT4 ranges must come from your own lab report. Ranges vary lab to lab, so you have to report them with results. Just being "in range" is seldom enough to relieve thyroid symptoms. We have to see where in the range your numbers fall.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.